# SDR DALA1700760676

- Difficulty date: November 15, 2013
- Submitted: January 31, 2017
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 68,859 hours, 31,604 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1340 - 1360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN BS 1340 - 1360 STRINGER 20L DENTED.  REPAIRED IAW 498423-14
